# SDR DLM88962692

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 4034234902
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER LIGHT CHECK ON PREFLIGHT, F/O TRP PANEL UPPER RIGHT CORNER BEGAN TO SMOKE WITH ACRID ELECTRICAL ODOR.  SECURED ALL ELECTRICS, REPLACED TRP PANEL, ALL CHECKS NORMAL.
